# SDR ASAA2022010337063

- Difficulty date: January 3, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 54,606 hours, 16,049 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 7505
- Condition: Stuck
- Location: #2 Engine
- Part time: 39,316 hours, 11,545 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT WITH THRUST LEVERS IN FLIGHT IDLE NO 2 ENGINE ANTI-ICE WAS SELECTED ON, BUT THE VALVE FAILED TO OPEN, THE BLUE "COWL VALVE OPEN" LIGHT TURNED BRIGHT BLUE, BUT NEVER DIMMED. THE NO 2 ENGINE ANTI-ICE SWITCH WAS CYCLED 3 TIMES. ON THIRD ATTEMPT, THE VALVE OPENED INDICATED BY A DIM BLUE LIGHT. GROUNDED - YES. REMOVED & REPLACED ENG #2 COWL TAI VALVE REF B737-800 AMM 30-21-11, OPS CHECK GOOD.
